# SDR USAABB96039

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORF - FLT 205 - EN ROUTE CLT-BOS, CAPTAIN REPORTED STRONG SMELL OF SMOKE IN CABIN.  THE MID LAVATORY SMOKE DETECTOR ACTIVATED.  FLIGHT DIVERTED TO ORF AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED THE AIRCRAFT OVER, INCLUDING RUNNING BOTH PACKS FROM THE ENGINES AND THE PAU.  NO PROBLEMS WERE FOUND.  THE RECIRCULATION FAN AND FILTERS WERE REPLACED AS A PRECAUTION.  (M)
